# SDR AALA200800946

- Difficulty date: April 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 49,589 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD  INFLIGHT T1861/13APR - CREW REPORTED SMELL OF BURNING DEICING FLUID IN AIR CONDITION SYSTEM.  CABIN FILLED WITH SMOKE.  CREW SHUT DOWN RIGHT PACK.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND APU HAD INGESTED FLUID.  REPLACED AUXILIARY POWER UNIT AND ACCOMPLISHED BURNOUT OF HIGH PRESSURE PNEUMATIC DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
